# SDR AALA201710099023

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Worn
- Location: Door Rollers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON THE FWD RIGHT PASSENGER DOOR FORWARD AND AFT FRAME GUIDE ROLLERS.  REPLACED THE GUIDE ROLLER BEARINGS IAW AMM 52-11-31-400-002-A.  R1 DOOR OPERATIONAL CHECKED GOOD.
